The Annals of Mathematical Statistics

Substitution in Conditional Expectation

R. R. Bahadur and P. J. Bickel

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 2 (1968), 377-378.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698399

Digital Object Identifier
doi:10.1214/aoms/1177698399

Mathematical Reviews number (MathSciNet)
MR221544

Zentralblatt MATH identifier
0164.46303

JSTOR
links.jstor.org

Citation

Bahadur, R. R.; Bickel, P. J. Substitution in Conditional Expectation. Ann. Math. Statist. 39 (1968), no. 2, 377--378. doi:10.1214/aoms/1177698399. https://projecteuclid.org/euclid.aoms/1177698399


Export citation